MathSciNet Relay Station
MathSciNet bibliographic data
MR2373361 (2009f:57037) 57R17 (57M27)
Friedl, Stefan; Vidussi, Stefano Symplectic $S\sp 1\times N\sp 3$, subgroup separability, and vanishing Thurston norm. J. Amer. Math. Soc. 21 (2008), no. 2, 597–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement